MathSciNet Relay Station
MathSciNet bibliographic data
MR771383 14F30 (11G10 14F40 14J28 14K99)
Ogus, Arthur $F$-isocrystals and de Rham cohomology. II. Convergent isocrystals. Duke Math. J. 51 (1984), no. 4, 765–850.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement